American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 242 found      Go to page: 1 2 3 4 5 6 > >>

[61] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Jinjia Li. Characterization of modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 134 (2006) 1271-1275. MR 2199169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Neil M. Epstein. Phantom depth and flat base change. Proc. Amer. Math. Soc. 134 (2006) 313-321. MR 2175997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Fabrizio Zanello. Stanley's theorem on codimension 3 Gorenstein $h$-vectors. Proc. Amer. Math. Soc. 134 (2006) 5-8. MR 2170536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Javad Asadollahi and Shokrollah Salarian. Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006) 2183-2203. MR 2197453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Martin Lorenz. On the Cohen-Macaulay property of multiplicative invariants. Trans. Amer. Math. Soc. 358 (2006) 1605-1617. MR 2186988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Huy Tài Hà and Ngô Viêt Trung. Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups. Trans. Amer. Math. Soc. 357 (2005) 3655-3672. MR 2146643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] C. Bocci, G. Dalzotto, R. Notari and M. L. Spreafico. An iterative construction of Gorenstein ideals. Trans. Amer. Math. Soc. 357 (2005) 1417-1444. MR 2115371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Ryo Takahashi and Yuji Yoshino. Characterizing Cohen-Macaulay local rings by Frobenius maps. Proc. Amer. Math. Soc. 132 (2004) 3177-3187. MR 2073291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] K. Khashyarmanesh and Sh. Salarian. Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring. Proc. Amer. Math. Soc. 132 (2004) 2215-2220. MR 2052396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Henrik Holm. Gorenstein derived functors. Proc. Amer. Math. Soc. 132 (2004) 1913-1923. MR 2053961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Henrik Holm. Rings with finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 132 (2004) 1279-1283. MR 2053331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Craig Huneke and Graham J. Leuschke. Local rings of countable Cohen-Macaulay type. Proc. Amer. Math. Soc. 131 (2003) 3003-3007. MR 1993205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] K. Khashyarmanesh and Sh. Salarian. On the rings whose injective hulls are flat. Proc. Amer. Math. Soc. 131 (2003) 2329-2335. MR 1974629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Liana M. Sega. Vanishing of cohomology over Gorenstein rings of small codimension. Proc. Amer. Math. Soc. 131 (2003) 2313-2323. MR 1974627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Aron Simis and Rafael H. Villarreal. Constraints for the normality of monomial subrings and birationality. Proc. Amer. Math. Soc. 131 (2003) 2043-2048. MR 1963748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Anurag K. Singh. Cyclic covers of rings with rational singularities. Trans. Amer. Math. Soc. 355 (2003) 1009-1024. MR 1938743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] I-Chiau Huang and Jan-Li Lin. Residues for Akizuki's one-dimensional local domain. Proc. Amer. Math. Soc. 131 (2003) 2015-2020. MR 1963744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] J. Migliore and R. M. Miró-Roig. On the minimal free resolution of $n+1$ general forms. Trans. Amer. Math. Soc. 355 (2003) 1-36. MR 1928075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Shiro Goto, Futoshi Hayasaka and Shin-ichiro Iai. The $a$-invariant and Gorensteinness of graded rings associated to filtrations of ideals in regular local rings. Proc. Amer. Math. Soc. 131 (2003) 87-94. MR 1929027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] S. P. Dutta. On modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 113-116. MR 1929030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Shiro Goto and Futoshi Hayasaka. Finite homological dimension and primes associated to integrally closed ideals. Proc. Amer. Math. Soc. 130 (2002) 3159-3164. MR 1912992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Alberto Corso, Claudia Polini and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc. 354 (2002) 2579-2594. MR 1895194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush. Monoidal extensions of a Cohen-Macaulay unique factorization domain. Trans. Amer. Math. Soc. 354 (2002) 1811-1835. MR 1881018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Craig Huneke and Yongwei Yao. Unmixed local rings with minimal Hilbert-Kunz multiplicity are regular. Proc. Amer. Math. Soc. 130 (2002) 661-665. MR 1866016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Takesi Kawasaki. On arithmetic Macaulayfication of Noetherian rings. Trans. Amer. Math. Soc. 354 (2002) 123-149. MR 1859029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Shiro Goto, Shin-ichiro Iai and Mee-kyoung Kim. Good ideals in Gorenstein local rings obtained by idealization. Proc. Amer. Math. Soc. 130 (2002) 337-344. MR 1862110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] J. C. Rosales. Symmetric numerical semigroups with arbitrary multiplicity and embedding dimension. Proc. Amer. Math. Soc. 129 (2001) 2197-2203. MR 1823900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Lars Winther Christensen. Semi-dualizing complexes and their Auslander categories. Trans. Amer. Math. Soc. 353 (2001) 1839-1883. MR 1813596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 242 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia